MathSciNet Relay Station
MathSciNet bibliographic data
MR2127818 (2005k:34065) 34B15 (34B16 34L40)
Hao, Zhao-Cai; Debnath, Lokenath On eigenvalue intervals and eigenfunctions of fourth-order singular boundary value problems. Appl. Math. Lett. 18 (2005), no. 5, 543–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement